The fundamental theorem of mutual insurance


Albrecht, Peter ; Huggenberger, Markus



DOI: https://doi.org/10.1016/j.insmatheco.2017.06.002
URL: https://www.researchgate.net/publication/317583558...
Additional URL: http://www.sciencedirect.com/science/article/pii/S...
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Insurance. Mathematics and Economics
Volume: 75
Page range: 180-188
Place of publication: Amsterdam
Publishing house: Elsevier ; North Holland Publ.
ISSN: 0167-6687
Publication language: English
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Außerfakultäre Einrichtungen > Institut für Versicherungswissenschaft
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Albrecht, Peter ; Huggenberger, Markus (2017) The fundamental theorem of mutual insurance. Insurance. Mathematics and Economics Amsterdam 75 180-188 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item